Social Question

xStarlightx's avatar

Do Pain Killers cause Panic Attacks?

Asked by xStarlightx (411points) June 27th, 2011

Tonight I took two Norco (7.5 mg) and since then I’ve been having really bad panic attacks, I’m still in pain and its the only thing I have but I really don’t want to take it because the panic attacks wont stop.

Help?

Observing members: 0 Composing members: 0

6 Answers

tom_g's avatar

@xStarlightx – What might be considered uncomfortable side-effects to some might be just enough to trigger panic attacks in others. Talk to your doctor about this. There may be an alternative to Norco that will not trigger your panic attacks.

Lightlyseared's avatar

One of the side effects of hydrocodone, which is one of the active ingredients in Norco, is to cause anxiety. So it is possible that the panic attacks are related to the pain killer.

xStarlightx's avatar

Thank you both, I thought I was seriously going crazy. I’m going to try and not take it because its super uncomfortable.

Blondesjon's avatar

only when i’m about to run out of them . . .

Don’t continue taking anything that doesn’t help you. Get the scrip changed.

xStarlightx's avatar

Well It helps for the pain..Its just..the panic attacks suck so much.

chewhorse's avatar

Then don’t just “try and not take it” .. Doing that won’t help your original problem, instead consult with your doctor, explain what you’ve explained here and allow him/her to offer alternatives that will alleviate the original problem (the reason for taking the norco) while easing it’s side effects.

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther